# SDR CALA2012082900551

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 34,070 hours, 13,890 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN HAS ABOUT .5" CRACK AT SS 147.90 AND ABOUT 8" FROM FWD SPAR.  REPAIRED RT STAB IAW SRM 55-10-01, REPAIR 11.
